# SDR DALA2016110908595

- Difficulty date: November 7, 2014
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 77,268 hours, 58,878 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE.   FOUND TO BE BEYOND LIMITS.  CUT OUT THE DAMAGED SECTION LONGERONS 29L.  FABRICATED A REPAIR AND INSTALLED.
